I Have Had An Episode Of Dehydration With Constant Vomiting And Had To Have A Anti-sickness Jab As I Couldn`t Even Keep Fluid Down Then I Had Volume Depletion And Had To Go To Emergancy 2 Wks Ago Cos Of Numb Tongue And Arms, Sweating, Dizziness, Diahorrea And Sickness After Doing A 45min Workout At The Gym. All My Blood Tests Are Ok Inc Salts But I Am On Seroxat And Lowrered The Dose For A Few Wks Before Oing Back On My Usual 2omg For 4days. Then I Was Very Ill.
It Started With Mygraine In My Sinuses, Then I Could Hardly See And Saw Lines. The Lines Went After Biscuits And Lucozade. Then I Had A Hot Drink And Chocolate And Had Diahorrea And Numbness So Got Someone To Ring An Ambulance.
I Have Nite Sweats Every Night And Have One For About 3mnths
hOW DO I PREVENT IT HAPPENING AGAIN? AS I CAN NOW ONLY DO THE GYM FOR UPTO 45MINS WITHOUT HAVING THESE MYGRAINES AND DIZZINESS
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?